# SDR UPS99830096

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN SEAT TRACK I IS GOUGED AT STA 300.  BLENDED GOUGED AREA, FOUND TO EXCEED LIMITS IAW DC8 SRM 53-2-3.  REPAIRED IAW DC8 SRM 53-2-3.  INSTALLED PLUG AND CHANNEL IAW DC8 SRM 51-3-0 AND 53-2-3.
